Alert archive / Mississippi / Flash Flood Warnings in 2025
Flash Flood Warning 3, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Mar 15, 2025, 5:31 PM CDT for Saint Tammany Parish, Louisiana; 4 counties in Mississippi. It was in force for 15 days. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2025, 5:31 PM CDT (22:31 UTC)
- Expired
- Mar 30, 2025, 4:15 PM CDT
- In force
- 15 days
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
Counties Saint Tammany Parish, LA, Hancock County, MS, Harrison County, MS, Jackson County, MS, Pearl River County, MS
The radar
The Hammond radar (KHDC), 73 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.5 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2106 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 267 m²/s²
- 0-3 km storm-relative helicity
- 372 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 14.6
The text
As transmitted.
417
WGUS54 KLIX 152231
FFWLIX
LAC103-MSC045-109-160130-
/O.NEW.KLIX.FF.W.0003.250315T2231Z-250316T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
531 PM CDT Sat Mar 15 2025
The National Weather Service in New Orleans has issued a
* Flash Flood Warning for...
Southeastern St. Tammany Parish in southeastern Louisiana...
Hancock County in southern Mississippi...
Southern Pearl River County in southern Mississippi...
* Until 830 PM CDT.
* At 531 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. The expected rainfall rate is 1.5 to 2.5 inches in 1
hour. Additional rainfall amounts of 1 to 3 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Slidell, Picayune, Pearl River, Stennis Space Center, Pearlington,
Kiln, Mcneil, Lacombe and Slidell Airport.
This includes the following Interstates...
Interstate 10 in Mississippi between mile markers 1 and 10.
Interstate 10 in Louisiana between mile markers 261 and 273.
Interstate 59 in Mississippi between mile markers 1 and 18.
Interstate 12 between mile markers 74 and 84.
Interstate 59 in Louisiana between mile markers 1 and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3070 8975 3069 8934 3064 8934 3018 8951
3019 8953 3018 8953 3017 8957 3018 8958
3018 8959 3018 8961 3023 8985 3025 8987
3026 8989 3025 8993 3027 8999 3036 8993
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1.5-2.5 INCHES IN 1 HOUR
$$
JL7 follow-up statements
119
WGUS74 KLIX 160005
FFSLIX
Flash Flood Statement
National Weather Service New Orleans LA
705 PM CDT Sat Mar 15 2025
LAC103-MSC045-109-160015-
/O.CAN.KLIX.FF.W.0003.000000T0000Z-250316T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
St. Tammany LA-Hancock MS-Pearl River MS-
705 PM CDT Sat Mar 15 2025
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN ST. TAMMANY
PARISH AND HANCOCK AND SOUTHERN PEARL RIVER COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3070 8975 3069 8934 3064 8934 3018 8951
3019 8953 3018 8953 3017 8957 3018 8958
3018 8959 3018 8961 3023 8985 3025 8987
3026 8989 3025 8993 3027 8999 3036 8993
$$
JL704
WGUS54 KLIX 301511
FFWLIX
MSC047-059-301815-
/O.NEW.KLIX.FF.W.0003.250330T1511Z-250330T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
1011 AM CDT Sun Mar 30 2025
The National Weather Service in New Orleans has issued a
* Flash Flood Warning for...
Northeastern Harrison County in southern Mississippi...
Northern Jackson County in southern Mississippi...
* Until 115 PM CDT.
* At 1011 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Vancleave, Wade, Latimer and Hurley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be aware of your surroundings and do not drive on flooded roads.
Most flood deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3063 8895 3068 8889 3068 8888 3069 8888
3073 8883 3074 8848 3062 8849 3056 8879
3052 8895
FLASH FLOOD...RADAR INDICATED
$$
DM634
WGUS74 KLIX 301608
FFSLIX
Flash Flood Statement
National Weather Service New Orleans LA
1108 AM CDT Sun Mar 30 2025
MSC047-301618-
/O.CAN.KLIX.FF.W.0003.000000T0000Z-250330T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harrison MS-
1108 AM CDT Sun Mar 30 2025
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN HARRISON
COUNTY...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
&&
LAT...LON 3071 8885 3073 8883 3074 8849 3062 8857
3059 8876 3060 8885 3064 8887 3069 8886
$$
MSC059-301815-
/O.CON.KLIX.FF.W.0003.000000T0000Z-250330T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jackson MS-
1108 AM CDT Sun Mar 30 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM CDT THIS
AFTERNOON FOR NORTHWESTERN JACKSON COUNTY...
At 1108 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 4 and 6 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Vancleave and Wade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3071 8885 3073 8883 3074 8849 3062 8857
3059 8876 3060 8885 3064 8887 3069 8886
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
DM480
WGUS54 KLIX 301809
FFWLIX
MSC059-301915-
/O.EXT.KLIX.FF.W.0003.000000T0000Z-250330T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
109 PM CDT Sun Mar 30 2025
The National Weather Service in New Orleans has extended the
* Flash Flood Warning for...
Northwestern Jackson County in southern Mississippi...
* Until 215 PM CDT.
* At 109 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 4 and 6 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Vancleave and Wade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3071 8885 3073 8883 3074 8849 3062 8857
3059 8876 3060 8885 3064 8887 3069 8886
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MSW876
WGUS54 KLIX 301857
FFWLIX
MSC059-302015-
/O.EXT.KLIX.FF.W.0003.000000T0000Z-250330T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
157 PM CDT Sun Mar 30 2025
...FLASH FLOOD EMERGENCY FOR NORTHERN JACKSON COUNTY NEAR WADE AND
NORTH OF VANCLEAVE...
The National Weather Service in New Orleans has extended the
* Flash Flood Warning for...
Northwestern Jackson County in southern Mississippi...
* Until 315 PM CDT.
* At 157 PM CDT, Emergency management reported roads impassable in
northern Jackson County. Between 5 and 7 inches of rain have
fallen. Additional rainfall amounts of 2 to 3 inches are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
This is a FLASH FLOOD EMERGENCY for Northern Jackson County near
wade and north of Vancleave. This is a PARTICULARLY DANGEROUS
SITUATION. SEEK HIGHER GROUND NOW!
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Emergency management reported.
IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
HIGHER GROUND NOW! Life threatening flash flooding of
low water crossings, small creeks and streams, urban
areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Vancleave and Wade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now! This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3071 8885 3073 8883 3074 8849 3062 8857
3059 8876 3060 8885 3064 8887 3069 8886
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
$$
MSW509
WGUS54 KLIX 301945
FFWLIX
MSC059-302115-
/O.EXT.KLIX.FF.W.0003.000000T0000Z-250330T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
245 PM CDT Sun Mar 30 2025
...FLASH FLOOD EMERGENCY FOR NORTHERN JACKSON COUNTY NEAR WADE AND
NORTH OF VANCLEAVE...
The National Weather Service in New Orleans has extended the
* Flash Flood Warning for...
Northwestern Jackson County in southern Mississippi...
* Until 415 PM CDT.
* At 245 PM CDT, Emergency Management reported numerous impassable
roads and significant ongoing flooding. Between 5 and 7 inches of
rain have fallen. Additional rainfall amounts of 2 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
This is a FLASH FLOOD EMERGENCY for Northern Jackson County near
wade and north of Vancleave. This is a PARTICULARLY DANGEROUS
SITUATION. SEEK HIGHER GROUND NOW!
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Emergency management reported.
IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
HIGHER GROUND NOW! Life threatening flash flooding of
low water crossings, small creeks and streams, urban
areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Vancleave and Wade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now! This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3071 8885 3073 8883 3074 8849 3062 8857
3059 8876 3060 8885 3064 8887 3069 8886
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
$$
MSW980
WGUS74 KLIX 302041
FFSLIX
Flash Flood Statement
National Weather Service New Orleans LA
341 PM CDT Sun Mar 30 2025
MSC059-302115-
/O.CON.KLIX.FF.W.0003.000000T0000Z-250330T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jackson MS-
341 PM CDT Sun Mar 30 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM CDT THIS
AFTERNOON FOR NORTHWESTERN JACKSON COUNTY...
At 341 PM CDT, Emergency Management reported significant flooding
ongoing and social media videos from public also report numerous
roads impassable and cars stranded. Between 5 and 7 inches of rain
have fallen. Additional rainfall amounts of 2 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Vancleave and Wade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3071 8885 3073 8883 3074 8849 3062 8857
3059 8876 3060 8885 3064 8887 3069 8886
FLASH FLOOD...OBSERVED
$$
MSWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 15, 4:05 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Mar 15, 4:05 PM CDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
405 PM CDT Sat Mar 15 2025
...New SHORT TERM, LONG TERM, AVIATION, MARINE...
.SHORT TERM...
(This evening through Sunday night)
Issued at 329 PM CDT Sat Mar 15 2025
Gradient southerly flow and falling pressures has prompted the
issuance of a High Wind Warning for the South Shore and a Wind
Advisory elsewhere through this evening.
Tornado Watch 45 remains in effect until 23Z although the threat
has diminished from earlier as the cell structures have mostly
aligned into a mostly multicellular mode as opposed to the more
discrete nature of earlier tornadic cells. Still may do a last
minute local extension for counties further east. Thermodynamic
and kinematic profiles are still favorable for severe storms
through 01-02Z this evening. The cold front is just behind the
back edge of the rain shield and will continue to advance quickly
eastward. The front should be cleared of the entire CWA by 03Z.
Increasing subsidence and drying will work in from west to east as
impressive dry-slotting works in from the west. Drier and cooler
conditions will persist through the remainder of the short-term
period. Will likely see some upper 30s across the northern areas
Sun night with widespread 40s elsewhere.
&&
.LONG TERM...
(Monday through Friday night)
Issued at 329 PM CDT Sat Mar 15 2025
Dry and tranquil conditions will persist through Wed morning.
Moderating temps are expected by Tue as return flow develops.
This warming trend will continue into Wed in advance of the next
cold front by late Wed. Limited moisture return in advance of this
next front will keep POPs in the slight chance to chance range.
QPF amounts look to be less than one-quarter of an inch. This
second front looks to be slightly stronger than the one coming
through this evening. Will likely see below normal temps behind
this front with even more overnight lows in the 30s expected by
Fri morning.
&&
.AVIATION...
(18Z TAFS)
Issued at 329 PM CDT Sat Mar 15 2025
Strong southerly gradient winds due to falling pressures and a LLJ
of 50-60 kt will prevail ahead of the line of storms. Brief
surface gusts to 40-45 kt will occur. Mainly MVFR ceilings are
expected along and ahead of the developing convection which
currently extends just east of a KMCB to KBTR line. Brief IFR
conditions will be possible within the showers and thunderstorms
as they move eastward this afternoon and early this evening. The
line of storms will clear the entire area by 02Z this evening.
Adjusted the convective timing similar to the last few HRRR runs
for all the TAF sites. Rapid drying due to a dry slot on the back
side of this synoptic system will promote clearing skies later
this afternoon and into tonight from west to east. As a result,
will go with VFR conditions developing quickly once the rain ends.
&&
.MARINE...
Issued at 329 PM CDT Sat Mar 15 2025
Gradient southerly flow has prompted a Gale Warning for the Lakes
as well as most of the coastal water this evening. Consistent
wind gusts to 40-50 kts will persist for the next several hours.
This will transition to an SCA as the convective band and front
push quickly through. Large seas over 10 feet will prevail for
most of the night for the offshore waters. A gradual subsidence
of seas and weakening of the gradient W/NW flow will occur later
tonight with that trend continuing on Monday. SCA conditions will
likely end by Mon evening over the offshore waters as high
pressure continues to settle into the area. May have some brief
SCA conditions on Wed ahead of the next front. Strong PGF and CAA
behind this second front will produce widespread SCA conditions
by Wed night into Thu as strong high pressure builds southward
into the coastal waters.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 50 68 39 71 / 10 0 0 0
BTR 52 70 42 73 / 0 0 0 0
ASD 56 73 42 73 / 10 0 0 0
MSY 57 71 51 70 / 0 0 0 0
GPT 56 71 45 70 / 50 0 0 0
PQL 56 76 42 71 / 50 0 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until 7 PM CDT this evening for LAZ034-035-037-039-
046>048-056>058-065>067-071-079>086.
High Wind Warning until 7 PM CDT this evening for LAZ059-060-064-
068>070-076>078-087>090.
GM...Gale Warning until 7 PM CDT this evening for GMZ530-532-534-536-
538-550-552-555-557-570-572-575-577.
Small Craft Advisory from 7 PM this evening to 1 AM CDT Sunday
for GMZ530-532-534-536-538.
Small Craft Advisory from 7 PM this evening to 7 AM CDT Sunday
for GMZ550-552-555-557.
Small Craft Advisory from 7 PM this evening to 7 PM CDT Sunday
for GMZ570-572-575-577.
MS...Wind Advisory until 7 PM CDT this evening for MSZ068-070-071-077-
083>085-087-088.
High Wind Warning until 7 PM CDT this evening for MSZ086.
Coastal Flood Advisory until 1 AM CDT Sunday for MSZ086>088.
GM...Gale Warning until 7 PM CDT this evening for GMZ532-534-536-538-
550-552-555-557-570-572-575-577.
Small Craft Advisory from 7 PM this evening to 1 AM CDT Sunday
for GMZ532-534-536-538.
Small Craft Advisory from 7 PM this evening to 7 AM CDT Sunday
for GMZ552-555-557.
Small Craft Advisory from 7 PM this evening to 7 PM CDT Sunday
for GMZ572-575-577.
&&
SHORT TERM...MB
LONG TERM....MB
AVIATION...MB
MARINE...MBIn the hours before
Local storm report, Mar 15, 3:20 PM CDT, 2 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
320 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM Tornado 2 NNE Salem 31.25N 90.10W
03/15/2025 Walthall MS Public
Damage to sheds, outbuildings and trees.
Likely tornado. Time estimated.
&&
LNNLocal storm report, Mar 15, 4:39 PM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
439 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM Tornado 3 WNW Tylertown 31.13N 90.19W
03/15/2025 Walthall MS Public
Extensive damage; likely tornado.
&&
LNNLocal storm report, Mar 15, 4:40 PM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
440 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM Hail 3 WSW Kenner 29.97N 90.30W
03/15/2025 M1.00 Inch St. Charles LA Public
Quarter size hail.
&&
LNNLocal storm report, Mar 15, 5:07 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
507 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM Hail 1 WNW Kenner 29.99N 90.27W
03/15/2025 E1.00 Inch Jefferson LA Public
&&
LNNLocal storm report, Mar 15, 5:08 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
508 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM Marine Tstm Wind 12 SSW Mandeville 30.20N 90.12W
03/15/2025 M58 MPH GMZ530 LA Mesonet
Mesonet station XPTN Pontchartrain Causeway.
&&Local storm report, Mar 15, 5:09 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
509 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM Non-Tstm Wnd Gst 2 WNW Gretna 29.92N 90.08W
03/15/2025 M65 MPH Orleans LA Mesonet
Mesonet station 1972W Harbor Police
Headquarters.
&&The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 11:00 AM CDT | Special Weather Statement | LIX | East Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena | 60 min |
| Mar 15, 11:59 AM CDT | Severe Thunderstorm Warning | LIX | Saint Helena, Tangipahoa, Washington | 46 min |
| Mar 15, 12:10 PM CDT | Tornado Warning | LIX | Saint Helena, Tangipahoa, Washington | 50 min |
| Mar 15, 1:00 PM CDT | Tornado Warning | LIX | Tangipahoa, Washington | 31 min |
| Mar 15, 1:08 PM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, Iberville, Pointe Coupee, West Feliciana | 52 min |
| Mar 15, 1:12 PM CDT | Areal Flood Advisory | LIX | East Baton Rouge, Saint Tammany, West Baton Rouge | 15 days |
| Mar 15, 1:43 PM CDT | Tornado Warning | LIX | Saint Tammany, Tangipahoa, Washington | 47 min |
| Mar 15, 1:46 PM CDT | Tornado Warning | LIX | Saint Helena, Tangipahoa | 44 min |
| Mar 15, 2:10 PM CDT | Flash Flood Warning | LIX | East Baton Rouge, West Baton Rouge | 14 days |
| Mar 15, 3:27 PM CDT | High Wind Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Tammany | 4 hr |
| Mar 15, 4:05 PM CDT | Special Marine Warning | LIX | 25 min | |
| Mar 15, 4:17 PM CDT | Tornado Warning | LIX | Saint Tammany | 28 min |
| Mar 15, 4:22 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Saint Charles, Saint John the Baptist | 53 min |
| Mar 15, 4:27 PM CDT | Tornado Warning | LIX | Saint Tammany, Washington | 12 min |
| Mar 15, 4:36 PM CDT | Special Marine Warning | LIX | 54 min | |
| Mar 15, 4:51 PM CDT | Areal Flood Advisory | LIX | Jefferson, Lafourche, Saint Charles, Saint John the Baptist | 62 min |
| Mar 15, 5:09 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Washington | 51 min |
| Mar 15, 5:20 PM CDT | Areal Flood Advisory | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles | 72 min |
| Mar 15, 5:32 PM CDT | Severe Thunderstorm Warning | LIX | Orleans, Saint Tammany | 43 min |
| Mar 15, 5:52 PM CDT | Flash Flood Warning | LIX | Jefferson, Orleans | 15 days |
| Mar 15, 6:18 PM CDT | Special Weather Statement | LIX | Orleans | 57 min |
| Mar 15, 10:26 AM CDT | Severe Thunderstorm Warning | LIX | Amite, Wilkinson | 49 min |
| Mar 15, 10:35 AM CDT | Tornado Warning | LIX | Amite, Wilkinson | 29 min |
| Mar 15, 12:38 PM CDT | Tornado Warning | LIX | Pike, Walthall | 26 min |
| Mar 15, 1:14 PM CDT | Severe Thunderstorm Warning | LIX | Amite, Wilkinson | 40 min |
| Mar 15, 1:23 PM CDT | Tornado Warning | LIX | Walthall | 23 min |
| Mar 15, 6:25 PM CDT | Special Weather Statement | LIX | Jackson | 20 min |
| Mar 15, 6:39 PM CDT | Severe Thunderstorm Warning | LIX | Jackson | 21 min |
Nearby
Flash Flood Warnings in Mississippi, 2025Flash Flood Warnings in Louisiana, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.